# SDR ASAA2015061612110

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 30,076 hours, 9,000 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Flt Director
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O FLIGHT DIRECTOR INOPERATIVE. SPEED TRIM FAIL LIGHT CAME ON WITH MASTER CAUTION RECALL AND GOES OUT WITH THE RESET.  ACFT GROUNDED.  RESET POWER FOR FCC B ACCOMPLISHED DFCS BITE FD TEST, NO FAULTS, REF FIM TASK 22-11, TASK 801.
